# SDR SWAA2025032600041

- Difficulty date: February 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(151- DOT 016) PULLED FIBERS ON TOP SIDE OF CABIN FLOOR PANEL 242DF.<[01] REFER TO FAULT TTG8Q00YYRBQ WHERE EA 25-153-00560 WAS ADDED AS A SUBTASK.;[02] COMPLETE AND AUDIT COMPLETE.;[03] COMPLETE AND AUDIT COMPLETE.
